# SDR R61A201812151225

- Difficulty date: December 15, 2018
- Submitted: December 15, 2018
- Operation: Air carrier
- Aircraft: N213JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000265
- Aircraft time: 22,971 hours, 16,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17086101001
- Condition: Corroded
- Location: Frames 85-86
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACFT IN HEAVY CHECK MAINT FOUND CORROSION ON RH UPPERSHEET FRAME 85-86 AFT WET AREA, REMOVED RH UPPERSHEET FRAME 85-86 AFT WET AREA. REF SRM 51-40-08.INSTALLED NEW RH UPPERSHEET FRAME 85-86 AFT WET AREA. REF SRM 51-40-08,RESTORED SURFACE PROTECTANT TO BOTTOM SIDE OF RH UPPERSHEET FASTENERS. REF SRM51-23-06. ACFT REMAINS IN HEAVY CHECK UNTIL COMPLETION.
